# SDR 2001UALA01279

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1131, LBL 43-49, STRAP ON TOP OF FLOORBEAM CORRODED.  FABRICATED NEW T-CAP PER BAC DWG 146T1203 AND INSTALLED PER SRM 51-40-2.  MAJOR REPAIR.
